Quantum tunneling in a Kerr medium with parametric pumping

Wielinga, B. and Milburn, G. J. (1993) Quantum tunneling in a Kerr medium with parametric pumping. Physical Review A, 48 3: 2494-2496. doi:10.1103/PhysRevA.48.2494

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ247757_OA.pdf Full text (open access) application/pdf 165.40KB 2

Author Wielinga, B.
Milburn, G. J.
Title Quantum tunneling in a Kerr medium with parametric pumping
Journal name Physical Review A   Check publisher's open access policy
ISSN 1050-2947
1094-1622
Publication date 1993-09-01
Sub-type Other
DOI 10.1103/PhysRevA.48.2494
Open Access Status File (Publisher version)
Volume 48
Issue 3
Start page 2494
End page 2496
Total pages 3
Place of publication College Park, MD, United States
Publisher American Physical Society
Language eng
Abstract A quantum optical model with a classical phase space exhibiting nonlinear oscillations around two elliptic fixed points is investigated. The quantum system is found to display coherent tunneling between near coherent states of opposite phase centered at the classical fixed points.
Keyword Oscillator
System
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Other
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 21 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 20 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 08 Sep 2011, 20:26:31 EST by System User on behalf of Engineered Quantum Systems